# SDR CALA2025032003040

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 79,395 hours, 29,461 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: H92168745
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT HALON FIRE EXTINGUSHER HAD SLOW LEAK WHILE AIRBORNE.   SWAPPED THE AFT  CABIN OVER SEAT 37 HALON FIRE EXTINGUISHER WITH THE  DEPLETED ON IN THE FLIGHT DECK PLACING THE FWD GALLEY HALON FIRE EXTINGUISHER ON MEL 2603A.   RETURNED PREVIOUSLY SWAPPED FIRE EXT FROM FLT DECK BACK TO CABIN. INSTALLED NEW NEW HALONE FIRE EXT IN FLT DECK PER AMM 26-26-01-430-801.  RETURNED PREVIOUSLY SWAPPED FIRE EXT FROM FLT DECK BACK TO CABIN. INSTALLED NEW NEW HALONE FIRE EXT IN FLT DECK PER AMM 26-26-01-430-801.ROTABLE PARTS CHG:TT # 1309203 SN OFF 0226 PN OFF 99-2626-9-0002 IPC REFERENCE # DP STATUS UNREADABLE MISSING/UNREADABLE PLATE OPTION WAS SELECTED
